# SDR F3LA97128

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED FORWARD GALLEY DOOR EMERGENCY LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  REPLACED LIGHT ASSEMBLY AND CHECKED OK.  (M)
